# SDR AALA20011385

- Difficulty date: June 21, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Condition: Cracked
- Location: Fs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 4 LEFT CRACKED IN RADIUS AT STATION 160.  CUT OFF DAMAGED LONGERON AND INSTALLED NEW SECTION PER SRM 53-02 PAG 48-53 FIG 18.  (M)
